Affordable Access

Access to the full text

Projective objects in the category of pointwise finite dimensional representations of an interval finite quiver

Authors
  • Jiao, Pengjie
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Jun 14, 2019
Volume
31
Issue
5
Pages
1331–1349
Identifiers
DOI: 10.1515/forum-2018-0196
Source
De Gruyter
Keywords
License
Yellow

Abstract

For an interval finite quiver Q, we introduce a class of flat representations. We classify the indecomposable projective objects in the category rep ⁢ ( Q ) {\mathrm{rep}(Q)} of pointwise finite dimensional representations. We show that an object in rep ⁢ ( Q ) {\mathrm{rep}(Q)} is projective if and only if it is a direct sum of countably generated flat representations.

Report this publication

Statistics

Seen <100 times